# SDR DALA2019122317487

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1438-1442
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STRINGER 19L IS EXFOLIATED BETWEEN F.S 1438 AND 1442.   FOUND CORROSION REMOVED AND INSTALLED NEW STRINGER SECTION.
